# SDR USAA060982

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 48,787 hours, 48,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545833040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PRESSURE BULKHEAD LT SIDE CHORD W/L 207.  REPLACED FLOOR STRUCTURE WEB PER EO 5300V157 PART H, DEFECT SIZE: 1/4".
